# SDR JJBA2018110503024

- Difficulty date: October 3, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 36,780 hours, 22,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Frames 47-48
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER OMEGA BEAM WAS CRACKED BETWEEN FRAMES 47-48.  REMOVED AND REPLACED THE OMEGA BEAM.
